Analytical solution for waves propagation in heterogeneous acoustic/porous media. Part I: the 2D case

Julien Diaz 1, 2 Abdelaâziz Ezziani 1, 2
2 Magique 3D - Advanced 3D Numerical Modeling in Geophysics
LMAP - Laboratoire de Mathématiques et de leurs Applications [Pau], Inria Bordeaux - Sud-Ouest
Abstract : Thanks to the Cagniard-de Hoop we derive the solution to the problem of wave propagation in an infinite bilayered acoustic/poroelastic media, where the poroelastic layer is modelled by the biphasic Biot's model. This first part is dedicated to solution to the two dimensional problem. We illustrate the interest of the solution by using it to validate a numerical code.
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/inria-00404224
Contributor : Julien Diaz <>
Submitted on : Wednesday, July 15, 2009 - 5:20:41 PM
Last modification on : Monday, July 8, 2019 - 10:32:03 AM

Identifiers

Citation

Julien Diaz, Abdelaâziz Ezziani. Analytical solution for waves propagation in heterogeneous acoustic/porous media. Part I: the 2D case. Communications in Computational Physics, Global Science Press, 2010, 7 (1), pp.171-194. ⟨10.4208/cicp.2009.08.148⟩. ⟨inria-00404224⟩

Share

Metrics

Record views

353